Please use this identifier to cite or link to this item:
|Title:||Variational Inequality Problems in H-Spaces|
Das, P K
|Citation:||International Journal of Mathematics and Mathematical Sciences, Vol 2006, P 1-18|
|Abstract:||The concept of η-invex set is explored and the concept of T-η-invex function is introduced. These concepts are applied to the generalized vector variational inequality problems in ordered topological vector spaces. The study of variational inequality problems is extended to H-spaces and differentiable n-manifolds. The solution of complementarity problem is also studied in the presence of fixed points or Lefschetz number.|
|Description:||Copyright for the published article belongs to Hindawi, This is author's post-print version|
|Appears in Collections:||Journal Articles|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.